×

Found 131 Documents (Results 1–100)

Asymptotic approximations for frequencies and vibration modes of cylindrical shell stiffened by annular plates. (English) Zbl 1473.74056

Altenbach, Holm (ed.) et al., Analysis of shells, plates, and beams. A state of the art report. Dedicated to George Jaiani on the occasion of his 75th birthday. Cham: Springer. Adv. Struct. Mater. 134, 123-140 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Longitudinal vibrations of a Rayleigh-Bishop rod. (English. Russian original) Zbl 1255.74040

Dokl. Phys. 55, No. 12, 609-614 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 435, No. 5, 613-618 (2010).
MSC:  74K10 74H45
PDF BibTeX XML Cite
Full Text: DOI

A constrained scalar control for the motion of a system of oscillators with damping residual oscillations. (English. Russian original) Zbl 1172.93017

J. Comput. Syst. Sci. Int. 46, No. 4, 521-531 (2007); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2007, No. 4, 21-31 (2007).
MSC:  93C15 93C20 70Q05
PDF BibTeX XML Cite
Full Text: DOI

Frequency-parametric analysis of eigenvibrations of inhomogeneous rods. (Russian, English) Zbl 1095.74014

Prikl. Mat. Mekh. 67, No. 4, 588-602 (2003); translation in J. Appl. Math. Mech. 67, No. 4, 525-537 (2003).
MSC:  74H45 74K10
PDF BibTeX XML Cite
Full Text: DOI

Determination of the form of attachment of a rod using the natural frequencies of its flexural oscillations. (English. Russian original) Zbl 1010.74555

J. Appl. Math. Mech. 65, No. 2, 283-290 (2001); translation from Prikl. Mat. Mekh. 65, No. 2, 290-298 (2001).
MSC:  74K05 74H45
PDF BibTeX XML Cite

Generalized parametric oscillations of mechanical systems. (English. Russian original) Zbl 0942.70016

J. Appl. Math. Mech. 63, No. 5, 705-713 (1999); translation from Prikl. Mat. Mekh. 63, No. 5, 746-756 (1999).
MSC:  70J40 70-08 70M20
PDF BibTeX XML Cite

Construction of the solutions of the equations of vibration of the classical theory of plates with parameters periodic in one coordinate. (English. Russian original) Zbl 0943.74522

J. Math. Sci., New York 84, No. 6, 1540-1543 (1997); translation from Teor. Prikl. Mekh. 25, 109-113 (1995).
MSC:  74H99 74K20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations of the solution of Timoshenko’s integral equation in the theory of lateral impact. (English. Russian original) Zbl 0791.73046

J. Appl. Math. Mech. 57, No. 4, 679-684 (1993); translation from Prikl. Mat. Mekh. 57, No. 4, 92-97 (1993).
MSC:  74H45 74K10 74M20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software